# SDR CALA2025032103053

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 47,102 hours, 16,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: BR964411
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

24C EPL INOP FOUND 24C EPL HARNESS DISCONNECTED. RECONNECTED, OPS CK GOOD REF AMM 33-51-14.
